Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Cramps, tireness, passing blood clots. Stopped birth control pill, had sex

I think I may be miscarrying but I didn t know I was pregnant. I was having sex with my boyfriend regularly and using Microgynon birth control . I attended hospital for a pre op assessment as I am having knee surgery and the nurses told me that I had to stop using the pill that day for the operation to go ahead. So I stopped it about 28 days ago, the day after having sex and my period came about 3 days ago. My period normally lasts 3 days max and is very light, passes with no pain, only an increase in appetite but for the last 3 days I have been experiencing excruciating cramp and I have been very tired. I normally pass one or two little clots of dark blood but today and yesterday I have passed no less than 15 very large clots. The period blood I normally have is red but slightly gunge like and sticky, this time the blood looks exactly like if you were to bleed after cutting your arm (just normal blood). What should I do?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
thank you for asking HCM
I have gone through your query. It is usual to get irregularities in menstrual cycle or a break through bleed when you suddenly stop contraceptive pills. But if bleeding is more then better to go to ER.ultrasound examination will be needed to find out the status of uterus. Progesterone or a D & C might be needed to control the bleeding. Hope this may help you.
Let me know if you have any further queries.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor